# SDR DL72K950824

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR LWR HINGE CUTOUT AT FUSELAGE SKIN CRACKED  1.5 INCH.  CRACK WAS FOUND DURING A-2 LETTER CHECK.  REPAIRED PER MM 53-30-0 PG 821.
